# SDR AALA2020021969008

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 52,378 hours, 25,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR UNABLE TO CLOSE OR ARM DUE TO LEFT SIDE OF GIRT BAR DISLODGING FROM GIRT BAR HOLDING BRACKET. MAINTENANCE FOUND SLIDE GIRT BAR DISLODGED AND MAINTENANCE FOLDED PROPERLY AND REENGAGED GIRT BAR PER STANDARD PRACTICES.
